MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-307
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient dislocated due to gross instability.Revised femur.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: dhr review: product code 151630307 work order (b)(4) was manufactured on 27-sep-2017.14 parts were manufactured per specification and all raw materials met specification.There were three scrap parts associated with lot (b)(4).The three parts were scrapped off at the machining step in the process.The three parts were scrapped out for the reason code a640: swarf on fixture.All part at the machining step in the process are 100 percent inspected on a cmm.The cmm reports were reviewed as parts of this dhr review.All scrap parts were removed from lot (b)(4) as per scp-csop0619 scrap procedure, therefore there is no correlation with the complaint failure mode.One ncs (non-conformances) found associated with (b)(4).Nr-0102929 was opened in relation to surface roughness in the patella relief out of specification.Nr-0102929 was escalated to pia.During further investigation under product issue assessment (pia) 1236841 the product issue does not alter the benefit-risk profile of this product.As there is no increased risk to patient safety.Based on the above there is no correlation between nr-0102929 and the complaint failure mode of patient dislocated due to gross instability.

Brand Name
ATTUNE CR RP INSRT SZ 3 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11243979
Report Number1818910-2021-01989
Device Sequence Number3571282
Product Code NJL
UDI-Device Identifier10603295047520
UDI-Public10603295047520
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-307
Device Catalogue Number151630307
Device Lot Number8627492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 3 CEM; ATTUNE CR RP INSRT SZ 3 7MM; ATTUNE CR FEM LT SZ 3 CEM; ATTUNE CR RP INSRT SZ 3 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR